Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can over masturbating be controlled?

Hello Sir

I have been over-masturbating and I'm experiencing these symptoms :

-Sadness
-Memory loss
-Lack of concentration
-Fatigue. Feeling tired all the time
-Lower back pain
-Stress / Anxiety
-Weak Erection
-Premature Ejaculation
-fuzzy vision
-Feel shy to talk to other

etc
On a site that I’ve read (I think it’s WWW.WWWW.WW , the doctor said lower my masturbation to about 2-3 times/day and take his medicine located on the site some where to replace the brain and health chemistry that I have lost such as the brain’s acetycholine, dopamine, and serotonin levels.

I'm still a teenager (18 years old) so I don't want to be ordering a product or else my parents will find out and that will put me in the most awkward situation.

Could you please suggest some medicine that I can buy from a store, please respond ASAP!!

Thank you
Mon, 11 Feb 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Psychologist 's  Response
Hello,

Masturbation is a behavior addiction. Yes, masturbation in excess can be harmful to your mind and therefore to your body. You need behavioral therapy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. K. V. Anand, Psychologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i don t know i cant control masturbation i tried i don t know how to control it and i am getting sick day by day (i.e i feel i have cough and feel feverish every day.is it because of stress and should i consult any person

doctor1 MD

Hi, I am 23 years old male, weigh 61 kg. I started manturbating when I was 14-15 years old. I stopped the habit for 2 years after that. Again the habit was started, and is continuing till now. Though I do it once a week, still I want to get rid of that. I try not to see obscene scenes and I have satisfactory conrol over that but is there any medicine available in any pathy, which could cure my problem. Please help me out.

doctor1 MD

I am of 20 I got addiction of masturbation since i was 13 . i want to control myself many times n sometimes i succeeded for 3 months but again i got the same track .actually i m in college and my life is almost secured. but due to this addiction i cant able to concentrate over my works so that i can improve myself much.i am also also sitting in front of laptop 24 hrs bcos of studying that is one of the major problem for masturbation.sometimes due to frustration of life or not having gf or bcos i have done nothing in my life except study i masturbeat .even i am not interested in sports bcos of not involvement since childhood.I m taking brahmi 2 pills n sometimes 400mg vitamin e to get mental n physical power every night .i want to know is it right or may be harmful.

Recent questions on  Dopamine

doctor1 MD

Hello Sir

I have been over-masturbating and I'm experiencing these symptoms :

-Sadness
-Memory loss
-Lack of concentration
-Fatigue. Feeling tired all the time
-Lower back pain
-Stress / Anxiety
-Weak Erection
-Premature Ejaculation
-fuzzy vision
-Feel shy to talk to other

etc
On a site that I’ve read (I think it’s WWW.WWWW.WW , the doctor said lower my masturbation to about 2-3 times/day and take his medicine located on the site some where to replace the brain and health chemistry that I have lost such as the brain’s acetycholine, dopamine, and serotonin levels.

I'm still a teenager (18 years old) so I don't want to be ordering a product or else my parents will find out and that will put me in the most awkward situation.

Could you please suggest some medicine that I can buy from a store, please respond ASAP!!

Thank you

doctor1 MD

Sub: Drug Treatment for Parkinson s Disease What is of the counter Chemist name for purchase of the drug ? Drug Sinemet (Levodopa/Carbidopa). Levodopa (also called L-dopa) is the most commonly prescribed and most effective drug for controlling the symptoms of Parkinson s disease, particularly bradykinesia and rigidity. Levodopa is transported to the nerve cells in the brain that produce dopamine. It is then converted into dopamine for the nerve cells to use as a neurotransmitter.

doctor1 MD

Can discontinuation of perscription adderall cause muscle aching? What does adderall do to muscle tissue? Thank you.

doctor1 MD

TruWeight & Energy Active Ingredients List: (Listed Alphabetically) AMP: AMP is found in Phuong Tea and acts as a metabolism “booster” and assists the body in metabolizing fatty tissue. B-6: B-6 helps metabolize fat. B-6 also helps maintain blood...

doctor1 MD

I have been on Cymbalta for 3 years approximately. So we tried Prozak 40mg BID. It doesn't seem to make any difference. I did ween myself off of both. I was wondering if Wellbutin works differently. My doctor wanted to try Abillify, but I'm afraid...

doctor1 MD

Why is the medical disorder of epilepsy frequently misdiagnosed as a psuedoseizure requiring the care of a psychiatrist, as well as psychotropic drugs? Do they not realize that by blocking the seratonin and dopamine receptors, which are natural anticonvulsants, and increasing an amino acid which will induce seizure activity-and that is precisely what psychotropic drugs do, the potential harm that they may be causing the patient?